@Article{JCM-15-105, author = {}, title = {A Legendre Pseudospectral Method for Solving Nonlinear Klein-Gordon Equation}, journal = {Journal of Computational Mathematics}, year = {1997}, volume = {15}, number = {2}, pages = {105--126}, abstract = {

A Legendre pseudospectral scheme is proposed for solving initial-boundary value problem of nonlinear Klein-Gordon equation. The numerical solution keeps the discrete conservation. Its stability and convergence are investigated. Numerical results are also presented, which show the high accuracy. The technique in the theoretical analysis provides a framework for Legendre pseudospectral approximation of nonlinear multi-dimensional problems.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9193.html} }